Hoffman, John D. (1954) Calculation of the Distribution of Relaxation Times for a Single‐Axis Rotator Using the Random‐Jump Hypothesis. The Journal of Chemical Physics, 22 (1) 156-157 doi:10.1063/1.1739845
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Calculation of the Distribution of Relaxation Times for a Single‐Axis Rotator Using the Random‐Jump Hypothesis | ||
Journal | The Journal of Chemical Physics | ||
Authors | Hoffman, John D. | Author | |
Year | 1954 (January) | Volume | 22 |
Issue | 1 | ||
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.1739845 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2008402 | Long-form Identifier | mindat:1:5:2008402:2 |
GUID | 0 | ||
Full Reference | Hoffman, John D. (1954) Calculation of the Distribution of Relaxation Times for a Single‐Axis Rotator Using the Random‐Jump Hypothesis. The Journal of Chemical Physics, 22 (1) 156-157 doi:10.1063/1.1739845 | ||
Plain Text | Hoffman, John D. (1954) Calculation of the Distribution of Relaxation Times for a Single‐Axis Rotator Using the Random‐Jump Hypothesis. The Journal of Chemical Physics, 22 (1) 156-157 doi:10.1063/1.1739845 | ||
In | (1954, January) The Journal of Chemical Physics Vol. 22 (1) AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |